Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Excessive thirst, high BGM, nausea. What can help?

My husband has not been feeling well, been extremely thirsty and voiding frequently. He bought a glucose meter and discovered his bgm was 370. Called the on-call doctor this morning who said call his doctor tomorrow. Now he has been unable to keep anything down due to nausea but his blood sugar is still 280. What can he do to bring his blood sugar down naturally?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Dangerously high blood glucose levels ( around 300 )  require emergency medical treatment. Since your husband is already experiencing nausea and vomiting,you should take him urgently to ER because untreated high sugar levels can cause life threatening dehydration and loss of consciousness.
There is no natural way which can correct high blood sugar levels very fast.
The only way ,in such a situation,is injectable insulin and proper intravenous fluids.
I hope you understand the gravity of situation.
Answered: Thu, 11 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor